# SDR A6WA2017030344825

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 35,569 hours, 33,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14503517
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E SKIN CHAFED IN THREE LOCATIONS.     REPAIRED THE FLAP VANE SKIN IAW REO601R-57-52-009 AND REPLACED CENTER SKIN IAW SRM 51-42-10, 51-25-16, 51-25-06, AND 51-21-11.
